# SDR CA040727008

- Difficulty date: June 3, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 9,139 hours
- Engine: Allsn 250C20R2
- System (JASC): 2550 · Cargo Compartments
- Part: Washer
- Part number: AN9601016
- Condition: Missing
- Location: Carriage Rollers
- Component: Cargo Suspensio, Bell
- Component part number: 206072940101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER FINDING MISSING CARRIAGE ROLLER WASHERS ON ANOTHER LONG RANGER,  INSPECTED AND FOUND IT TO BE THE SAME,  NO WASHERS.
